I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2011/2012, VOLUME 17, NUMBER 5, PAGES 237-244
K. K. Shchukin
View as HTML View as gif image
In V. D. Belousov's papers, some properties of parastrophes
were studied and some relations between parastrophes of a given
quasigroup were obtained.
Also some invariants of a parastrophy were found.
This article continues our paper with V. V. Gushan, in which
minimal sets of parastrophe systems for quasigroups of
|Main page||Contents of the journal||News||Search|
Last modified: October 18, 2012